Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey all, I just wanted to report on my progress with Accutane and to raise morale on these boards. There really is a light at the end of the tunnel! My friends, family, and I are amazed at the power of Accutane and I am 99% clear in the middle of my third month. I have gotten to the point of "clear" that I no longer browse these boards 5 times a day. I started out with moderate acne (and occasional, rare cysts) and supremely oily skin. I started out 40mg and now doing 80mg. Anyways, I'm not here to brag but just to give encouragement to those who are still suffering with acne while on the tane. Good luck and feel free to ask any questions.

Share this post


Link to post
Share on other sites

congrats on your progress..

just wondering.. did you have an initial breakout, and each time you upped the dose did you have another one?

thanks :)

Share this post


Link to post
Share on other sites

I've heard that month 3 seems to be where the results start to become really noticable.

Thanks for the morale-boost, it's appreciated by me and i'm sure many more :)

Share this post


Link to post
Share on other sites
I've heard that month 3 seems to be where the results start to become really noticable.

Thanks for the morale-boost, it's appreciated by me and i'm sure many more :)

I just finished month 3 and although there has been major progress, I'm still breaking out a little. And I'm not clear. :cry:

Share this post


Link to post
Share on other sites

You and I are in the same boat. I just got to month 3 and am 100% clear I have been for about a month. This stuff is great. Congrats

Share this post


Link to post
Share on other sites
I've heard that month 3 seems to be where the results start to become really noticable.

Thanks for the morale-boost, it's appreciated by me and i'm sure many more :)

I just finished month 3 and although there has been major progress, I'm still breaking out a little. And I'm not clear. :cry:

Don't give up! I'm same boat as you! Its not as bad as it was before, but it sure is better for me! By the end of the course we will be laughing together at acne!

Share this post


Link to post
Share on other sites

I had an IB 1-2 weeks after starting the course at 40 mg. And when I upped my dose to 80 mg, I began experiencing a different set of side effects and another IB. Good luck

Share this post


Link to post
Share on other sites

awesome! i'm so antsy to start my course on accutane, i'm like chiseling tally marks on my desk for each day i have to wait for it.

can they start you on a high dose so you dont have to go through the breakouts every time they up it? i think i want to just be on one dose the whole time....

Share this post


Link to post
Share on other sites
awesome! i'm so antsy to start my course on accutane, i'm like chiseling tally marks on my desk for each day i have to wait for it.

can they start you on a high dose so you dont have to go through the breakouts every time they up it? i think i want to just be on one dose the whole time....

I think it really depends on your derm. The reason why they start you on a lower dose is to see how your body initially responds by looking at the side effects and lab results.

Share this post


Link to post
Share on other sites

This is my second course of accutane, the first course I started on December 2007 and ended in June 2008. It didnt clear me up, it made my skin a little better then before but it didnt clear me up.

After a 2 months or so after it ended I decided to do another course as I felt the first course was stopped too early by my derm (this time self medicate). This course has gone smoother then i could have possibly imagined. Im about a month and a half into this course and I havent had a new spot in weeks! Im on 40mg and will be going down to 20mg if my skin stays this clear for another month

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×